# SDR SWAA2021072193006

- Difficulty date: July 8, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOACTED BETWEEN BS 767 AND BS 727 S-25R AT WL 156 AT AFT CARGO COMPARTMENT ; 2021-319853 / [01] TOOL USED P/N DIGITAL 150;S/N AE-412602;CAL DUE DATE 31 MAY-2022; [02] REPLACED SUPPORT ZEE LOACTED BETWEEN BS 727 AND BS 767 S-25R AT WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DWG 146A7500 SHEET 26 REV A; [03] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 AND BS 767 S-25R AT WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DWG 146A7500 SHEET 26 REV A; [04] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 AND BS 767 S-25R AT WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DWG 146A7500 SHEET 26 REV A. RII
